Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 2, Issue 3

Issues

A criterion for the existence of a flat connection on a parabolic vector bundle

Indranil Biswas
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/advg.2002.011

About the article

Published Online: 2006-01-23

Published in Print: 2002-08-10


Citation Information: Advances in Geometry, Volume 2, Issue 3, Pages 231–241, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advg.2002.011.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
David Alfaya and Tomás L. Gómez
Journal of Geometry and Physics, 2017
[3]
William Crawley-Boevey
Publications mathématiques de l'IHÉS, 2004, Volume 100, Number 1, Page 171

Comments (0)

Please log in or register to comment.
Log in